Picture of two heads

Open Access research that challenges the mind...

The Strathprints institutional repository is a digital archive of University of Strathclyde research outputs. Strathprints provides access to thousands of Open Access research papers by University of Strathclyde researchers, including those from the School of Psychological Sciences & Health - but also papers by researchers based within the Faculties of Science, Engineering, Humanities & Social Sciences, and from the Strathclyde Business School.

Discover more...

Browse by Author or Creator

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item type | No Grouping
Jump to: Article
Number of items: 7.

Article

Banasiak, Jacek and Lamb, Wilson and Langer, Matthias (2013) Strong fragmentation and coagulation with power-law rates. Journal of Engineering Mathematics, 82 (1). pp. 199-215. ISSN 0022-0833

Banasiak, Jacek and Lamb, Wilson (2012) Analytic fragmentation semigroups and continuous coagulation–fragmentation equations with unbounded rates. Journal of Mathematical Analysis and Applications, 391 (1). pp. 312-322. ISSN 0022-247X

Banasiak, Jacek and Lamb, Wilson (2012) The discrete fragmentation equations : semigroups, compactness and asynchronous exponential growth. Kinetic and Related Models, 5 (2). pp. 223-236. ISSN 1937-5093

Banasiak, Jacek and Lamb, Wilson (2011) Global strict solutions to continuous coagulation–fragmentation equations with strong fragmentation. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 141 (03). pp. 465-480.

Banasiak, Jacek and Lamb, Wilson (2009) Coagulation, fragmentation and growth processes in a size structured population. Discrete and Continuous Dynamical Systems - Series B, 11 (3). pp. 563-585. ISSN 1531-3492

Banasiak, J. and Lamb, W. (2006) On a coagulation and fragmentation equation with mass loss. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 136 (6). pp. 1157-1173.

Banasiak, Jacek and Lamb, Wilson (2003) On the application of substochastic semigroup theory to fragmentation models with mass loss. Journal of Mathematical Analysis and Applications, 284 (1). pp. 9-30. ISSN 0022-247X

This list was generated on Sun Sep 25 16:46:15 2016 BST.